# SDR YENA20100102001

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 25,169 hours, 8,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT JB736 BQN-JFK INBOUND TO JFK BURNING SMELL NEAR ROW 14 SEATS LIVE TV PASSENGER ENTERTAINMENT SYSTEM MASTER SWITCH TURNED OFF, SMELL NO LONGER EVIDENT, SYSTEM PLACED ON MEL. MX ACCOMPLISHED INSPECTION OF LIVE TV EQUIPMENT ON ROW 12-16 LEFT AND RIGHT PER AMM TSM 23-39-00-810-801 NO DEFECTS NOTED OPERATES NORMAL PER AMM 23-39-00 MEL CLEARED.  AIRCRAFT RETURNED TO SERVICE.
